# SDR SWAA2020083111170

- Difficulty date: August 25, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 55,570 hours, 33,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK AT R/H OVER WING EXIT FAIL CAPACITY CHECK. / REMOVED AND REPLACED BATTERY PACK PER M/M 33-51-06.
